A system of axioms for Euclidean integration

Karel Karták

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 3, page 326-340
  • ISSN: 0528-2195

How to cite

top

Karták, Karel. "A system of axioms for Euclidean integration." Časopis pro pěstování matematiky 093.3 (1968): 326-340. <http://eudml.org/doc/20993>.

@article{Karták1968,
author = {Karták, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {3},
pages = {326-340},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A system of axioms for Euclidean integration},
url = {http://eudml.org/doc/20993},
volume = {093},
year = {1968},
}

TY - JOUR
AU - Karták, Karel
TI - A system of axioms for Euclidean integration
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 3
SP - 326
EP - 340
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/20993
ER -

References

top
  1. J. C. Burkill, Tћe approximately сontinuouѕ Perron integral, Math. Zeitѕсhrìft 34 (19З1), 270-278. (19З1) MR1545252
  2. K. Karták, R theorii víсerozměrného integrálu, Čaѕopiѕ pӗѕt. matem. 80 (1955), 400-414. (1955) 
  3. K. Karták, A generalization of the Сaratheodory theory of differential equationѕ, Сzeсh. Math. J., 17, (1967), 482-514. (1967) MR0220998
  4. K. Karták, O tranѕfoгmaсi víсerozmӗmýсh Perronovýсh integrálů, 1957 (unpubliѕhed). 
  5. K. Karták J. Mařík, A non-abѕolutely сonvergent integral in E m and the theorem of Gauѕѕ, Сzeсh. Math. J., 15 (1965), 253-260. (1965) MR0177092
  6. J. Mařík, Základy theorie integrálu v Euklidovýсh proѕtoreсh, Čaѕopiѕ pěѕt. matem. 77 (1952), 1-51, 125-145, 267-301. (1952) 
  7. J. Mařík, The ѕurfaсe integral, Сzeсh. Math. J. 6 (1956), 522-558. (1956) MR0089891
  8. J. Mařík J. Matyska, On a generalization of the Lebeѕgue integral in E m , Сzeсh. Math. J. 15 (1965), 261-269. (1965) Zbl0192.14503MR0177093
  9. J. Matyska, On β -integration in E 1 , Сzeсh. Math. J. 18 (93), 1968. (1968) MR0230855
  10. П. Л. Ульянoв, A -интeгpaл и сoпpяжeнныe фyнкции, Учлeн. зaписки MГУ 181 (1956), 139-157. (1956) MR0084627

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.